X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2346) 2346
Publication (156) 156
Conference Proceeding (31) 31
Dissertation (15) 15
Book Chapter (9) 9
Book / eBook (7) 7
Government Document (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1569) 1569
besov spaces (956) 956
mathematics, applied (955) 955
besov space (585) 585
besov-spaces (541) 541
analysis (318) 318
navier-stokes equations (227) 227
mathematical analysis (213) 213
well-posedness (205) 205
regularity (194) 194
mathematics, general (192) 192
operators (187) 187
triebel-lizorkin spaces (173) 173
statistics & probability (159) 159
existence (152) 152
sobolev spaces (151) 151
wavelets (140) 140
functional analysis (133) 133
spaces (131) 131
46e35 (129) 129
function space (129) 129
equations (119) 119
interpolation (119) 119
partial differential equations (119) 119
approximation (114) 114
applications of mathematics (110) 110
applied mathematics (105) 105
fourier analysis (105) 105
analysis of pdes (104) 104
inequalities (104) 104
weak solutions (103) 103
triebel-lizorkin space (102) 102
decomposition (101) 101
wavelet (91) 91
cauchy problem (90) 90
fluid dynamics (88) 88
global existence (88) 88
smoothness (85) 85
convergence (81) 81
banach-spaces (72) 72
mathematical functions (72) 72
system (71) 71
studies (70) 70
global well-posedness (69) 69
numerical analysis (69) 69
local well-posedness (68) 68
cauchy-problem (67) 67
mathematical methods in physics (67) 67
mathematics - analysis of pdes (67) 67
sobolev space (67) 67
embeddings (65) 65
uniqueness (65) 65
42b35 (64) 64
abstract harmonic analysis (63) 63
decompositions (62) 62
estimators (62) 62
theorems (61) 61
approximations and expansions (60) 60
mathematical models (59) 59
physics (58) 58
boundedness (57) 57
density (56) 56
statistics (56) 56
shrinkage (55) 55
criteria (54) 54
entropy numbers (54) 54
multipliers (54) 54
euler equations (53) 53
mathematics - functional analysis (53) 53
regularity criterion (53) 53
42b25 (52) 52
bloch space (51) 51
besov (50) 50
navier–stokes equations (49) 49
stability (49) 49
classical analysis and odes (48) 48
fluid flow (48) 48
hardy-spaces (48) 48
sobolev (48) 48
physics, mathematical (47) 47
shallow-water equation (46) 46
nonlinear approximation (45) 45
differential equations (44) 44
dirichlet problem (44) 44
triebel–lizorkin space (44) 44
42c40 (43) 43
algebra (43) 43
bergman spaces (43) 43
blow-up criterion (43) 43
mathematics, interdisciplinary applications (43) 43
35q35 (42) 42
critical spaces (42) 42
fourier multipliers (42) 42
approximation numbers (41) 41
domains (41) 41
mechanics (41) 41
nonparametric regression (41) 41
geometry (39) 39
maximal regularity (39) 39
nonlinearity (39) 39
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2374) 2374
French (42) 42
German (33) 33
Japanese (8) 8
Chinese (4) 4
Spanish (2) 2
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


HOUSTON JOURNAL OF MATHEMATICS, ISSN 0362-1588, 2017, Volume 43, Issue 4, pp. 1209 - 1233
Let D be a subset of the n-dimensional real numbers considered as a domain with Lipschitz boundary and let p be a real number greater than or equal to 1.... 
MATHEMATICS | BESOV-SPACES
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 08/2019, p. 111567
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 05/2019, Volume 266, Issue 10, pp. 6426 - 6458
The compressible Navier–Stokes–Poisson system takes the form of usual Navier–Stokes equations coupled with the self-consistent Poisson equation, which is used... 
Compressible Navier–Stokes–Poisson system | Decay estimates | Critical Besov spaces
Journal Article
Applied and Computational Harmonic Analysis, ISSN 1063-5203, 05/2019
Journal Article
1978, 1. Aufl., Teubner-Texte zur Mathematik., 207
Book
1976, Duke University mathematics series, Volume 1, 305
Book
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 01/2020, Volume 43, Issue 2, pp. 808 - 821
Using compactly supported wavelets, Chaubey et al consider L2‐risk estimation for mixed density under multiplicative censoring (Chaubey YP, Chesneau C, Doosti... 
multiplicative censoring | Lp risk | density estimation | Besov spaces | wavelets
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2010, Volume 248, Issue 8, pp. 2130 - 2170
The present paper is devoted to the study of the well-posedness issue for the density-dependent Euler equations in the whole space. We establish local-in-time... 
MATHEMATICS | BESOV-SPACES | Analysis of PDEs | Mathematics
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 06/2018, Volume 171, pp. 41 - 72
In this paper, our object of investigation is the maximal singular integrals with rough kernels associated to polynomial mapping as well as the corresponding... 
Maximal singular integrals | Polynomial mappings | Maximal operators | Rough kernels | Besov spaces | Triebel–Lizorkin spaces | MATHEMATICS, APPLIED | NILPOTENT GROUPS | BOUNDEDNESS | KERNELS | MATHEMATICS | SUBMANIFOLDS | Triebel-Lizorkin spaces | HARMONIC-ANALYSIS
Journal Article
MATHEMATISCHE ANNALEN, ISSN 0025-5831, 02/2016, Volume 364, Issue 1-2, pp. 243 - 268
We show that the 2D Euler equations are not locally well-posed in the sense of Hadamard in the C-1 space and in the Besov space B-infinity,1(1). Our approach... 
EXISTENCE | MATHEMATICS | FLUID | BESOV-SPACES | HYDRODYNAMICS
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 07/2015, Volume 45, pp. 37 - 40
In this paper, we prove that as the viscosity and resistivity go to zero, the solution of the Cauchy problem for the homogeneous incompressible MHD system... 
MHD equations | Convergence rate | Besov spaces
Journal Article
Advances in Mathematics, ISSN 0001-8708, 01/2016, Volume 286, pp. 1 - 31
In this paper we prove the existence of solutions to the viscous, non-resistive magnetohydrodynamics (MHD) equations on the whole of , , for divergence-free... 
MHD | Magnetohydrodynamics | Besov spaces | SYSTEM | MATHEMATICS | NAVIER-STOKES EQUATIONS | REGULARITY | INITIAL DATA
Journal Article
Journal of Evolution Equations, ISSN 1424-3199, 06/2017, Volume 17, Issue 2, pp. 627 - 640
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2016, Volume 436, Issue 2, pp. 1214 - 1222
In this paper, we study the unconditional uniqueness of solution for the Cauchy problem of H (0≤sc<1) critical nonlinear Schrödinger equations (NLS). By... 
Paraproduct estimates | Unconditional uniqueness | Nonlinear Schrödinger equation | Besov spaces
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 07/2012, Volume 253, Issue 1, pp. 298 - 318
In this paper we consider the Cauchy problem for the integrable Novikov equation. By using the Littlewood–Paley decomposition and nonhomogeneous Besov spaces,... 
Novikov equation | Besov spaces | Cauchy problem | MATHEMATICS | WELL-POSEDNESS | BESOV-SPACES
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 7/2015, Volume 201, Issue 1, pp. 97 - 157
For the $$d$$ d -dimensional incompressible Euler equation, the standard energy method gives local wellposedness for initial velocity in Sobolev space... 
Mathematics, general | Mathematics | EXISTENCE | MATHEMATICS | HYDRODYNAMICS | KATO-PONCE INEQUALITY | FLUID | BESOV-SPACES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2017, Volume 453, Issue 1, pp. 144 - 158
We prove that the maximal operators supported by submanifolds are bounded and continuous on the Triebel–Lizorkin spaces and Besov spaces for and . As a... 
Maximal functions | Fractional Sobolev spaces | Besov spaces | Submanifolds | Triebel–Lizorkin spaces | MATHEMATICS | MATHEMATICS, APPLIED | SOBOLEV SPACES | Triebel-Lizorkin spaces | BOUNDEDNESS | SINGULAR-INTEGRALS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2016, Volume 436, Issue 2, pp. 1214 - 1222
In this paper, we study the unconditional uniqueness of solution for the Cauchy problem of ( ) critical nonlinear Schrödinger equations (NLS). By employing... 
Paraproduct estimates | Unconditional uniqueness | Nonlinear Schrödinger equation | Besov spaces
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 10/2019, Volume 277, Issue 8, pp. 2558 - 2571
If and are Banach spaces and is Fréchet differentiable on the open unit ball of , then for every operator monotone function , which satisfies on , This... 
Bloch space | Little Bloch space | MATHEMATICS | CONTINUITY | HARMONIC BLOCH | BESOV-SPACES | UNIT BALL
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.